MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401771
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Upon arrival, the patient was exhibiting a myocardial infarction, so a pacing catheter was used.The electrocardiogram monitoring of the patient showed a third-degree atrioventricular block with a heart rate of 34 beats per minute.The catheter was checked and the circuit wire was disconnected at a third of the electrode interface.There was no temporary pacing rhythm.The electrode was replaced, and the electrocardiogram showed ventricular pacing rhythm.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key9606829
Report Number2182269-2020-00006
Device Sequence Number428809
Product Code LDF
UDI-Device Identifier05414734001137
UDI-Public05414734001137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number401771
Device Catalogue Number401771
Device Lot Number6577145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;